MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 10MM - L

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 10MM - L
Model Number TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 10MM - L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (returned device, device history record review, medical imaging, complaint history review), it appears that the failure may be primarily related to an overstress or an oxidation due to patient metabolism, which led to an abnormal wear of the prosthesis.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that after receiving a touch prosthesis on his left hand, the patient (a 65-year-old man) had received a touch prosthesis in his right hand in (b)(6) 2025.He returned for a check-up in (b)(6) 2025 and then presented with pain at the end of (b)(6) 2025.He underwent a revision surgery on (b)(6) 2025 with replacement of the neck (the pe liner was found to be perforated).

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 10MM - L
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key23726496
Report Number3024706750-2025-00028
Device Sequence Number21490131
Product Code SFA
UDI-Device Identifier07640181160037
UDI-Public07640181160037
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2026
Device Model NumberTOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 10MM - L
Device Catalogue NumberNTO010
Device Lot NumberX5119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale